Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 793247, 8 pages
http://dx.doi.org/10.1155/2014/793247
Research Article

Linearization from Complex Lie Point Transformations

1School of Electrical Engineering and Computer Science, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
2School of Mechanical and Manufacturing Engineering, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
3School of Natural Sciences, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan

Received 19 August 2014; Revised 21 October 2014; Accepted 28 October 2014; Published 19 November 2014

Academic Editor: Peter G. L. Leach

Copyright © 2014 Sajid Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. H. Ibragimov, Elementary Lie Group Analysis and Ordinary Differential Equations, John Wiley & Sons, Chichester, UK, 1999. View at MathSciNet
  3. M. E. Fels, “The equivalence problem for systems of second-order ordinary differential equations,” Proceedings of the London Mathematical Society. Third Series, vol. 71, no. 1, pp. 221–240, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. González López, “Symmetries of linear systems of second-order ordinary differential equations,” Journal of Mathematical Physics, vol. 29, no. 5, pp. 1097–1105, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. M. Mahomed and A. Qadir, “Invariant linearization criteria for systems of cubically nonlinear second-order ordinary differential equations,” Journal of Nonlinear Mathematical Physics, vol. 16, no. 3, pp. 283–298, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. V. Aminova and N. A. Aminov, “Projective geometry theory of systems of second-order differential equations: straightening and symmetry theorems,” Sbornik Mathematics, vol. 201, pp. 631–643, 2010. View at Google Scholar
  7. J. Merker, “Characterization of the Newtonian free particle system in m2 dependent variables,” Acta Applicandae Mathematicae, vol. 92, no. 2, pp. 125–207, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Y. Bagderina, “Linearization criteria for a system of two second-order ordinary differential equations,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 46, Article ID 465201, 14 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. V. Meleshko, S. Moyo, and G. F. Oguis, “On the group classification of systems of two linear second-order ordinary differential equations with constant coefficients,” Journal of Mathematical Analysis and Applications, vol. 410, no. 1, pp. 341–347, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. G. Duarte, I. C. Moreira, and F. C. Santos, “Linearization under non-point transformations,” Journal of Physics A: Mathematical and General, vol. 27, no. 19, pp. L739–L743, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. K. Chandrasekar, M. Senthilvelan, and M. Lakshmanan, “On the complete integrability and linearization of nonlinear ordinary differential equations. V. Linearization of coupled second-order equations,” Proceedings of The Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences, vol. 465, no. 2108, pp. 2369–2389, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. K. Chandrasekar, M. Senthilvelan, and M. Lakshmanan, “A systematic method of finding linearizing transformations for nonlinear ordinary differential equations II: extension to coupled ODEs,” Journal of Nonlinear Mathematical Physics, vol. 19, no. 2, Article ID 1250013, pp. 203–225, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Wafo Soh and F. M. Mahomed, “Symmetry breaking for a system of two linear second-order ordinary differential equations,” Nonlinear Dynamics, vol. 22, no. 1, pp. 121–133, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Safdar, A. Qadir, and S. Ali, “Linearizability of systems of ordinary differential equations obtained by complex symmetry analysis,” Mathematical Problems in Engineering, vol. 2011, Article ID 171834, 17 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Ali, F. M. Mahomed, and A. Qadir, “Linearizability criteria for systems of two second-order differential equations by complex methods,” Nonlinear Dynamics, vol. 66, no. 1-2, pp. 77–88, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus